Journal of Computational Dynamics (JCD)

ISSN 2158-2491 (print)
ISSN 2158-2505 (online)

Current volume


Journal archive


Advanced Search

JCD is focused on the intersection of computation with deterministic and stochastic dynamics. The mission of the journal is to publish papers that explore new computational methods for analyzing dynamic problems or use novel dynamical methods to improve computation. The subject matter of JCD includes both fundamental mathematical contributions and applications to problems from science and engineering. A non-exhaustive list of topics includes

1. Computation of phase-space structures and bifurcations
2. Multi-time-scale methods
3. Structure-preserving integration
4. Nonlinear and stochastic model reduction
5. Optimization of dynamics
6. Set-valued numerical techniques
7. Network and distributed dynamics
8. Numerics for hybrid systems

JCD includes both original research and survey papers that give a detailed and illuminating treatment of an important area of current interest.

The editorial board of JCD consists of world-leading researchers from mathematics, engineering, and science, all of whom are experts in both computational methods and the theory of dynamical systems. The board guarantees the high quality of papers accepted to the journal, and provides a streamlined and transparent review process and rapid publication.

JCD is a publication of the American Institute of Mathematical Sciences.

Archived in Portico

TOP 10 Most Read Articles in JCD, May 2016


Global invariant manifolds near a Shilnikov homoclinic bifurcation
Volume 1, Number 1,  Pages: 1 - 38,  2014

Pablo Aguirre, Bernd Krauskopf and Hinke M. Osinga

 Abstract       References       Full Text      Related Articles


The computation of convex invariant sets via Newton's method
Volume 1, Number 1,  Pages: 39 - 69,  2014

R. Baier, M. Dellnitz, M. Hessel-von Molo, S. Sertl and I. G. Kevrekidis

 Abstract       References       Full Text      Related Articles


Continuation and collapse of homoclinic tangles
Volume 1, Number 1,  Pages: 71 - 109,  2014

Wolf-Jürgen Beyn and Thorsten Hüls

 Abstract       References       Full Text      Related Articles


An equation-free approach to coarse-graining the dynamics of networks
Volume 1, Number 1,  Pages: 111 - 134,  2014

Katherine A. Bold, Karthikeyan Rajendran, Balázs Ráth and Ioannis G. Kevrekidis

 Abstract       References       Full Text      Related Articles


A closing scheme for finding almost-invariant sets in open dynamical systems
Volume 1, Number 1,  Pages: 135 - 162,  2014

Gary Froyland, Philip K. Pollett and Robyn M. Stuart

 Abstract       References       Full Text      Related Articles


Global optimal feedbacks for stochastic quantized nonlinear event systems
Volume 1, Number 1,  Pages: 163 - 176,  2014

Stefan Jerg, Oliver Junge and Marcus Post

 Abstract       References       Full Text      Related Articles


On the consistency of ensemble transform filter formulations
Volume 1, Number 1,  Pages: 177 - 189,  2014

Sebastian Reich and Seoleun Shin

 Abstract       References       Full Text      Related Articles


Modularity revisited: A novel dynamics-based concept for decomposing complex networks
Volume 1, Number 1,  Pages: 191 - 212,  2014

Marco Sarich, Natasa Djurdjevac Conrad, Sharon Bruckner, Tim O. F. Conrad and Christof Schütte

 Abstract       References       Full Text      Related Articles


Necessary and sufficient condition for the global stability of a delayed discrete-time single neuron model
Volume 1, Number 2,  Pages: 213 - 232,  2014

Ferenc A. Bartha and Ábel Garab

 Abstract       References       Full Text      Related Articles


Reconstructing functions from random samples
Volume 1, Number 2,  Pages: 233 - 248,  2014

Steve Ferry, Konstantin Mischaikow and Vidit Nanda

 Abstract       References       Full Text      Related Articles

Go to top